Dual subspaces of operators

B. Chevreau, I. B. Jung, E. Ko, C. Pearcy

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we introduce some new constructions of dual spaces of operators, which are, of course, at the same time, operator spaces in the sense of Pisier (2003) [12]. We exemplify the utility of these constructs by establishing, in this more general setting, a curious and little known result from the theory of dual algebras, namely from Chevreau and Pearcy (1991) [11].

Original languageEnglish
Pages (from-to)218-225
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume366
Issue number1
DOIs
StatePublished - 1 Jun 2010

Bibliographical note

Funding Information:
✩ This work was supported by the Korea Research Foundation Grant funded by the Korean Government (MOEHRD, Basic Research Promotion Fund) (KRF-2008-314-C00016). * Corresponding author. E-mail addresses: Bernard.Chevreau@math.u-bordeaux.fr (B. Chevreau), ibjung@knu.ac.kr (I.B. Jung), eiko@ewha.ac.kr (E. Ko), pearcy@math.tamu.edu (C. Pearcy).

Keywords

  • Dual algebras
  • Dual subspaces
  • Noncyclic vectors

Fingerprint

Dive into the research topics of 'Dual subspaces of operators'. Together they form a unique fingerprint.

Cite this